Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 2, 2009, 8:09 PM CDT for Blount County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2009, 8:09 PM CDT (01:09 UTC)
- Expired
- Apr 2, 2009, 8:33 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Blount County, AL
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 030109
SVRBMX
ALC009-030145-
/O.NEW.KBMX.SV.W.0101.090403T0109Z-090403T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
809 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF BLOUNTSVILLE...
* UNTIL 845 PM CDT
* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
BLOUNTSVILLE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLOUNTSVILLE BY 815 PM CDT...
BROOKSVILLE AND STRAWBERRY BY 835 PM CDT...
MCLARTY AND 6 MILES NORTH OF SNEAD BY 840 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3413 8632 3402 8673 3403 8673 3407 8669
3409 8670 3410 8669 3410 8666 3413 8663
3413 8660 3419 8656 3422 8655 3426 8652
3427 8645
TIME...MOT...LOC 0109Z 249DEG 25KT 3413 8666
$$
032 follow-up statements
000
WWUS54 KBMX 030128
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CDT THU APR 2 2009
ALC009-030145-
/O.CON.KBMX.SV.W.0101.000000T0000Z-090403T0145Z/
BLOUNT AL-
828 PM CDT THU APR 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL BLOUNT COUNTY...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKSVILLE...OR 8
MILES SOUTH OF ARAB...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ALABAMA.
&&
LAT...LON 3417 8636 3414 8652 3423 8655 3426 8652
3427 8645
TIME...MOT...LOC 0128Z 245DEG 18KT 3422 8645
$$
03000
WWUS54 KBMX 030133 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT THU APR 2 2009
ALC009-030143-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-090403T0145Z/
BLOUNT AL-
833 PM CDT THU APR 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BLOUNT COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ALABAMA.
LAT...LON 3417 8636 3414 8652 3423 8655 3426 8652
3427 8645
TIME...MOT...LOC 0133Z 245DEG 18KT 3423 8642
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:45 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 2, 7:45 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT THU APR 2 2009 .UPDATE...MESOSCALE DISCUSSION. THE 0-6 KM SHEAR IS EXPECTED TO RAMP UP TO 80 TO 90 KNOTS ACROSS NORTHERN HALF OF FORECAST AREA THROUGH 10 PM. THIS SHOULD MAINTAIN...IF NOT ENHANCE...THE TWO ONGOING CONVECTIVE BANDS. SURFACE-BASED INSTABILITY IS EXPECTED TO WEAKEN WITH TIME...BUT INCREASING SHEAR MAY COMPENSATE FOR LIMITED INSTABILITY. STORM-RELATIVE HELICITY VALUES HAVE INCREASED OVER WESTERN ALABAMA DURING THE PAST HOUR. VALUES SHOULD REMAIN ABOVE 350 M2/S2 WITH BOTH CONVECTIVE LINES. 03 && .AVIATION...00Z TAF DISCUSSION. THUNDERSTORMS COULD STILL AFFECT THE NORTHERN TAF SITES WHICH INCLUDES BHM...ANB...TCL AND EET. TEMPOS AND VCTS HAVE BEEN INCLUDED TO REFLECT THE TIMING ON THESE STORMS. THERE IS STILL THE POSSIBILITY THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE THREAT OF STORMS SHOULD END BETWEEN 05Z AND 06Z. AVIATION PROBLEMS ARE STILL EXPECTED TO CONTINUE THOUGH. LOW CEILINGS ARE EXPECTED PRETTY MUCH AREA WIDE. THERE COULD BE A FEW BREAKS IN THE CLOUDS FROM TIME TO TIME...BUT FOR THE MOST PART EXPECT CLOUDY CONDITIONS. ALSO...AS THE COLD FRONT MOVES THROUGH...WINDS ARE EXPECTED TO BECOME QUITE STRONG AND GUSTY. SKIES ARE EXPECTED TO CLEAR BY 18Z TOMORROW. 10/ARM && .PREV DISCUSSION... /ISSUED 540 PM CDT THU APR 2 2009/ UPDATE...MESOSCALE DISCUSSION... THROUGH 9 PM...SURFACE-BASED CAPES OVER NORTH-CENTRAL ALABAMA...ON THE ORDER OF 500 J/KG...TIED WITH ONGOING CONVECTION...DO NOT TRANSLATE NORTHEAST. IN OTHER WORDS...THESE STORMS COULD BECOME SLIGHTLY ELEVATED AS THEY MOVE EAST OVER ETOWAH...CALHOUN...AND TALLADEGA COUNTIES...AND POINTS EASTWARD. HOWEVER...THIS AREA IS EXPECTED TO BE THE HOT SPOT FOR STORM-RELATIVE HELICITIES...WITH VALUES ABOVE 400 M2/S2 THROUGH 9 PM. THEREFORE...EXPECT ROTATING STORMS OVER OUR NORTHEAST COUNTIES...BUT NOT SURE IF THE ROTATION WILL REACH THE GROUND OR NOT. REGARDING NEW DEVELOPMENT INTO NORTHWEST ALABAMA...THE STORMS OVER NORTHEAST MISSISSIPPI SHOULD BE ELEVATED AS THEY MOVE INTO NORTHWEST ALABAMA THROUGH 7 PM. HOWEVER...THE RUC MODEL DOES INDICATE INCREASING INSTABILITY BETWEEN 7 AND 9 PM...RIGHT AHEAD OF APPROACHING COLD FRONT. BEST STORM-RELATIVE HELICITIES LAG BEHIND THE COLD FRONT WITH TIME. 03 DISCUSSION... A PRE-FRONTAL LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY MOVING INTO WEST CENTRAL ALABAMA WILL CONTINUE EASTWARD ACROSS THE STATE. THIS LINE WILL ENCOUNTER A MORE STABLE AIRMASS LEFT OVER FROM THIS MORNINGS RAIN AND LOW CLOUDS ACROSS EAST CENTRAL ALABAMA. AS A WARM FRONT CONTINUES TO LIFT NORTH AHEAD OF THIS LINE...SOME DESTABILIZATION IS EXPECTED...CONTINUING A STRONG TO SEVERE THREAT ALONG THE LINE. UPPER LEVEL TROUGH REMAINS BACK ACROSS ARKANSAS THIS AFTERNOON...AND IS EXPECTED TO MOVE ACROSS THE TENNESSEE RIVER VALLEY AND INTO THE OHIO RIVER VALLEY BY TOMORROW MORNING. ALONG THE ASSOCIATED COLD FRONT...THUNDERSTORM DEVELOPMENT IS OCCURRING ALONG A LINE STRETCHING FROM CENTRAL ARKANSAS SOUTHWARD INTO NORTHEAST LOUISIANA..I.AND MOVING TO THE NORTHEAST. AS THIS SYSTEM SHIFTS EASTWARD...EXPECTING THE AIRMASS OVER CENTRAL ALABAMA TO DESTABILIZE BEHIND THE CURRENT LINE OF STORMS...AND WILL HAVE TO MONITOR FOR ANY DEVELOPMENT ALONG THE FRONT. IF THERE IS REDEVELOPMENT...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. EXPECTED TIMING OF THE FRONT INTO WEST CENTRAL ALABAMA IS BETWEEN 8-10PM...9-11PM ALONG THE I-65 CORRIDOR...AND 10-MIDNIGHT IN EAST CENTRAL ALABAMA. BEHIND THIS SYSTEM...EXPECT DRIER AIR TO FILTER INTO THE REGION AS UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEASTERN CONUS. COOLER AIR IN NORTHWESTERLY FLOW WILL ALLOW FOR SLIGHTLY COOLER TEMPS ON FRIDAY...WITH HIGHS IN THE MID 60S. AS THE SURFACE HIGH SHIFTS EASTWARD SATURDAY...AND SOUTHERLY FLOW DEVELOPS...HIGHS WILL RETURN TO THE MID 70S. A STORM SYSTEM MOVING INTO THE NORTHERN PLAINS SATURDAY WILL DRAG A FRONT THROUGH CENTRAL ALABAMA ON SUNDAY. AS THIS SYSTEM CROSSES THE AREA...THERE LOOKS TO BE A CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THIS SYSTEM...KEEPING CONDITIONS DRY THROUGH THE MIDDLE OF THE WEEK. THERE WILL BE A GREATER COLD AIR PUSH BEHIND THIS FRONT...AND TEMPERATURES FOR THE BEGINNING OF NEXT WEEK WILL BE ABOUT 10-15 DEGREES BELOW NORMAL...WITH HIGHS IN THE MID TO UPPER 50S. SOUTHERLY FLOW RETURNS WEDNESDAY AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS...WHICH WILL BRING A FRONT...AND THE CHANCE OF SHOWERS AND THUNDERSTORMS...TO THE AREA NEXT THURSDAY. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR ALL ZONES THROUGH 7 AM FRIDAY. &&
Hazardous weather outlook, Apr 2, 6:38 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT THU APR 2 2009 ALZ011>015-017>050-031200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 638 PM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A FEW TORNADOES ARE STILL POSSIBLE...AS NEW THUNDERSTORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEST OF INTERSTATE 65 UNTIL MIDNIGHT...AND EAST OF INTERSTATE 65 BETWEEN 11 PM AND 2 AM. STRONG...GUSTY WINDS...UP TO 40 MPH...ARE POSSIBLE ALONG AND BEHIND THE COLD FRONT OVERNIGHT. RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RIVERS WILL REMAIN IN FLOOD THROUGH AT LEAST FRIDAY EVENING FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AFTERNOON...LASTING INTO THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY ON TODAY. 03
In the hours before
Local storm report, Apr 2, 7:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DETROIT 34.03N 88.17W
04/02/2009 LAMAR AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN NEAR DETROIT.
0249 PM HAIL HAMILTON 34.14N 87.98W
04/02/2009 E0.25 INCH MARION AL COUNTY OFFICIAL
0301 PM TSTM WND DMG 3 ENE SHOTSVILLE 34.28N 88.08W
04/02/2009 MARION AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG COUNTY ROAD 13 NEAR HIGHWAY
19. AN OLD STORE HAD ITS WALLS BLOWN DOWN.
0304 PM TSTM WND DMG HAMILTON 34.14N 87.98W
04/02/2009 MARION AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND HAMILTON.
THIS INCLUDES COUNTY ROADS 156, 32, 158, 25 AND STATE
HIGHWAY 19.
0319 PM TORNADO HIGHTOGY 33.69N 88.09W
04/02/2009 LAMAR AL PUBLIC
AN UNCONFIRMED TORNADO WAS REPORTED ON HIGHWAY 17.
0333 PM TSTM WND DMG 3 SE ECHOLA 33.31N 87.75W
04/02/2009 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ON PAUL MILLS ROAD.
0340 PM TSTM WND DMG 4 NE LAKE LURLEEN STATE 33.34N 87.63W
04/02/2009 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ALONG SAWMILL ROAD.
0342 PM TORNADO 6 SW SAMANTHA 33.36N 87.68W
04/02/2009 TUSCALOOSA AL EMERGENCY MNGR
SEVERAL DOZEN TREES WERE BLOWN DOWN 2 MILES WEST OF THE
INTERSECTION OF HIGHWAY 43 AND BRADY MONTGOMERY ROAD. THE
TREES WERE SNAPPED OFF IN A NORTHWEST DIRECTION. PROBABLE
TORNADO.
0342 PM TSTM WND DMG 5 ENE LAKE LURLEEN STAT 33.33N 87.60W
04/02/2009 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ON PAUL HOWELL ROAD.
0355 PM TSTM WND DMG 5 ESE TURKEY CREEK AT T 33.38N 87.44W
04/02/2009 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF
WATERMELON ROAD AND LOCK 15 ROAD.
0355 PM HAIL 5 ESE TURKEY CREEK AT T 33.38N 87.44W
04/02/2009 E0.75 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME TO PENNY SIZE HAIL AS OBSERVED NEAR THE INTERSECTION
OF WATERMELON ROAD AND LOCK 15 ROAD.
0445 PM FUNNEL CLOUD GRAYSVILLE 33.63N 86.97W
04/02/2009 JEFFERSON AL TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED JUST NORTHWEST OF GRAYSVILLE.
&&
LINHARESSpecial weather statement, Apr 2, 7:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 734 PM CDT THU APR 2 2009 ALZ014-015-030100- WALKER-WINSTON- 734 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR WALKER AND WINSTON COUNTIES UNTIL 800 PM CDT... AT 732 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF NESMITH TO 7 MILES SOUTH OF OAKMAN...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ARLEY TO 13 MILES SOUTHWEST OF CORDOVA...MOVING EAST AT 20 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NESMITH. WILSON BEND. GOODSPRINGS. GORGAS. LYNNS PARK. BELOIT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/02
Special weather statement, Apr 2, 7:55 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 755 PM CDT THU APR 2 2009 ALZ017-030145- BLOUNT- 755 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT COUNTY UNTIL 845 PM CDT... AT 754 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF HARTSELLE TO BLOUNT SPRINGS...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF HARTSELLE TO 15 MILES SOUTH OF CULLMAN...MOVING EAST AT 35 MPH. WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RICKWOOD CAVERNS. SMOKE RISE. HAYDEN. MOUNT OLIVE. NECTAR. LOCUST FORK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/02
Local storm report, Apr 2, 7:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
04/02/2009 LAMAR AL EMERGENCY MNGR
SEVERAL TREES AND SIGNS WERE BLOWN DOWN NEAR SULLIGENT.
&&
LINHARESLocal storm report, Apr 2, 8:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG DETROIT 34.03N 88.17W
04/02/2009 LAMAR AL EMERGENCY MNGR
HALF OF A HOUSE DESTROYED ON DETROIT ROAD IN DETROIT.
&&
10.5Local storm report, Apr 2, 8:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
04/02/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES AND SIGNS WERE BLOWN DOWN NEAR SULLIGENT.
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:14 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 9 hr |
| Apr 2, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens | 57 min |
| Apr 2, 8:02 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Tuscaloosa, Walker, Winston | 58 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Pickens, Sumter and 1 more | 63 min |
| Apr 2, 8:48 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Etowah, Jefferson, St. Clair, Shelby and 2 more | 57 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Pickens, Shelby and 3 more | 56 min |
| Apr 2, 9:28 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 17 min |
| Apr 2, 9:40 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Etowah, Jefferson, St. Clair and 3 more | 65 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 55 min |
| Apr 2, 10:24 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Calhoun, Cherokee, Chilton, Clay and 11 more | 66 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph | 50 min |
| Apr 2, 11:24 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 51 min |
| Apr 2, 11:46 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 29 min |
| Apr 3, 3:59 AM CDT | Lake Wind Advisory | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.